Littlewood-Paley decompositions and Fourier multipliers with singularities on certain sets
Annales de l'Institut Fourier, Volume 31 (1981) no. 1, pp. 157-175.

Let ER be a closed null set. We prove an equivalence between the Littlewood-Paley decomposition in L p with respect to the complementary intervals of E and Fourier multipliers of Hörmander-Mihlin and Marcinkiewicz type with singularities on E. Similar properties are studied in R 2 for a union of rays from the origin. Then there are connections with the maximal function operator with respect to all rectangles parallel to these rays. In particular, this maximal operator is proved to be bounded on L p , 1<p<, when the rays form an iterated lacunary sequence.

Soit ER un ensemble fermé de mesure nulle. On démontre une équivalence entre la décomposition de Littlewood-Paley dans L p par rapport aux intervalles complémentaires de E et les multiplicateurs de Fourier du type de Hörmander-Mihlin et de Marcinkiewicz ayant des singularités sur E. Des propriétés analogues sont étudiées dans R 2 pour une réunion de rayons partant de l’origine. Dans ce cas, on considère aussi la fonction maximale par rapport aux rectangles parallèles à ces rayons. On montre notamment que l’opérateur défini par cette fonction maximale est borné dans L p , 1<p<, quand les rayons forment une suite lacunaire itérée.

@article{AIF_1981__31_1_157_0,
     author = {Sj\"ogren, Peter and Sj\"olin, Per},
     title = {Littlewood-Paley decompositions and {Fourier} multipliers with singularities on certain sets},
     journal = {Annales de l'Institut Fourier},
     pages = {157--175},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {31},
     number = {1},
     year = {1981},
     doi = {10.5802/aif.821},
     mrnumber = {82g:42014},
     zbl = {0437.42011},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.821/}
}
TY  - JOUR
AU  - Sjögren, Peter
AU  - Sjölin, Per
TI  - Littlewood-Paley decompositions and Fourier multipliers with singularities on certain sets
JO  - Annales de l'Institut Fourier
PY  - 1981
SP  - 157
EP  - 175
VL  - 31
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.821/
DO  - 10.5802/aif.821
LA  - en
ID  - AIF_1981__31_1_157_0
ER  - 
%0 Journal Article
%A Sjögren, Peter
%A Sjölin, Per
%T Littlewood-Paley decompositions and Fourier multipliers with singularities on certain sets
%J Annales de l'Institut Fourier
%D 1981
%P 157-175
%V 31
%N 1
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.821/
%R 10.5802/aif.821
%G en
%F AIF_1981__31_1_157_0
Sjögren, Peter; Sjölin, Per. Littlewood-Paley decompositions and Fourier multipliers with singularities on certain sets. Annales de l'Institut Fourier, Volume 31 (1981) no. 1, pp. 157-175. doi : 10.5802/aif.821. http://www.numdam.org/articles/10.5802/aif.821/

[1] A. Cordoba and C. Fefferman, A weighted norm inequality for singular integrals, Studia Math., 57 (1976), 97-101. | MR | Zbl

[2] A. Cordoba and R. Fefferman, On the equivalence between the boundedness of certain classes of maximal and multiplier operators in Fourier analysis, Proc. Natl. Acad. Sci. USA, 74 (1977), 423-425. | MR | Zbl

[3] M. Jodeit Jr, A note on Fourier multipliers, Proc. Amer. Math. Soc., 27 (1971), 423-424. | MR | Zbl

[4] D.S. Kurtz and R.L. Wheeden, Results on weighted norm inequalities for multipliers, Trans. Amer. Math. Soc., 255 (1979), 343-362. | MR | Zbl

[5] A. Nagel, E.M. Stein and S. Wainger, Differentiation in lacunary directions, Proc. Natl. Acad. Sci. USA, 75 (1978), 1060-1062. | MR | Zbl

[6] J.L. Rubio De Francia, Vector valued inequalities for operators in Lp spaces, Bull. London Math. Soc., 12 (1980), 211-215. | MR | Zbl

[7] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, 1970. | MR | Zbl

Cited by Sources: